Maintenance Notice

Due to necessary scheduled maintenance, the JMIR Publications website will be unavailable from Monday, March 11, 2019 at 4:00 PM to 4:30 PM EST. We apologize in advance for any inconvenience this may cause you.

Who will be affected?

Citing this Article

Right click to copy or hit: ctrl+c (cmd+c on mac)

Published on 09.03.20 in Vol 8, No 3 (2020): March

This paper is in the following e-collection/theme issue:

Tweetations for "Weight Loss Trajectories After Bariatric Surgery for Obesity: Mathematical Model and Proof-of-Concept Study"

Tweets 1 - 5 of 5.

Tweets 1 - 5 of 5. 1